Header

UZH-Logo

Maintenance Infos

Ptolemy circles and Ptolemy segments


Foertsch, T; Schroeder, Viktor (2012). Ptolemy circles and Ptolemy segments. Archiv der Mathematik, 98(6):571-581.

Abstract

In this paper we characterize Ptolemy circles and Ptolemy segments up to isometry. Moreover, we present an example of a metric sphere, which is Mobius equivalent but not homothetic to the standard metric sphere with its chordal metric.

Abstract

In this paper we characterize Ptolemy circles and Ptolemy segments up to isometry. Moreover, we present an example of a metric sphere, which is Mobius equivalent but not homothetic to the standard metric sphere with its chordal metric.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 25 Jan 2013
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:June 2012
Deposited On:25 Jan 2013 15:34
Last Modified:21 Sep 2018 22:07
Publisher:Springer
ISSN:0003-889X
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00013-012-0398-7

Download

Download PDF  'Ptolemy circles and Ptolemy segments'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 251kB